# SDR KNNA201301310001

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N238AG
- Make and model: Boeing 7374Y0
- Aircraft serial: 23866
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 56697
- Part serial: 4400
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, ACFT NOT PRESSURIZING.  STOPPED CLIMB AT 9500' RAN QRH, CALLED MX RETURNED TO DEPARTURE.
